Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The k-Function, A Particular Case of the Confluent Hypergeometric Function

H. Bateman
Transactions of the American Mathematical Society
Vol. 33, No. 4 (Oct., 1931), pp. 817-831
DOI: 10.2307/1989510
Stable URL: http://www.jstor.org/stable/1989510
Page Count: 15
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The k-Function, A Particular Case of the Confluent Hypergeometric Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
817
    817
  • Thumbnail: Page 
818
    818
  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831